Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Done cauterization for post coital bleeding, recurring cervical ectropion, taking birth control pill. Should I come off it?

I had cauterization of my cervix done one week ago to treat post coital bleeding. Having had a cervical ectropion in the past, my dr (through the process of eliminination) diagnosed it again. I am on a low-dose combined birth control pill, having taken a break and recently resumed taking them. I have to wait another 2 weeks to have sex again, to see if I am still bleeding, but my question is: Should I come off the pill?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Use of hormonal pill are cause for cervical ectropion. So basically advice to discontinue them if its causing symptoms like post coital bleeding.

You can use other methods of contraception if necessary. like barrier methods or implants. Discuss with your doctor for other methods of contraceptions which is suitable for you.

Hope this helps you.

Answered: Wed, 27 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor